American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16.90) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Jonathan S. Golan. Characterization of rings using quasiprojective modules. II . Proc. Amer. Math. Soc. 28 (1971) 337-343. MR 0280551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Richard B. Tarsy. Global dimension of triangular orders . Proc. Amer. Math. Soc. 28 (1971) 423-426. MR 0274527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] F. L. Sandomierski. Some examples of right self-injective rings which are not left self-injective . Proc. Amer. Math. Soc. 26 (1970) 244-245. MR 0265414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Arthur Van de Water. A property of torsion-free modules over left Ore domains . Proc. Amer. Math. Soc. 25 (1970) 199-201. MR 0257155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] F. L. Sandomierski. A note on the global dimension of subrings . Proc. Amer. Math. Soc. 23 (1969) 478-480. MR 0245624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert L. Bernhardt. Splitting hereditary torsion theories over semiperfect rings . Proc. Amer. Math. Soc. 22 (1969) 681-687. MR 0244324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lance W. Small. A change of rings theorem . Proc. Amer. Math. Soc. 19 (1968) 662-666. MR 0223412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Knopfmacher. Homology and presentations of algebras . Proc. Amer. Math. Soc. 17 (1966) 1424-1428. MR 0212056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] U. Shukla. A relative cohomology for associative algebras . Proc. Amer. Math. Soc. 15 (1964) 461-469. MR 0163941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. P. Jans. Duality in Noetherian rings . Proc. Amer. Math. Soc. 12 (1961) 829-835. MR 0137743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1